TITLE

High-order Time-accurate Schemes for Singularly Perturbed Parabolic Convection-diffusion Problems with Robin Boundary Conditions

AUTHOR(S)
Hemker, Pieter W.; Shishkin, Grigorii I.; Shishkina, Lidia P.
PUB. DATE
January 2002
SOURCE
Computational Methods in Applied Mathematics;2002, Vol. 2 Issue 1, p3
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94564226

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics